Alert archive / New York / Lake Effect Snow Warnings in 2007
Lake Effect Snow Warning 16, NWS Buffalo, NY
NWS Buffalo, NY issued this lake effect snow warning at Dec 6, 2007, 11:43 AM EST for Oswego County, New York. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2007, 11:43 AM EST (16:43 UTC)
- Expired
- Dec 6, 2007, 3:57 PM EST
- In force
- 4 hr
- Issued by
- NWS Buffalo, NY
County Oswego County, NY
The radar
The Ft Drum radar (KTYX), 54 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1062 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KBUF 061643 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1143 AM EST THU DEC 6 2007 NYZ006-062200- /O.UPG.KBUF.LE.Y.0027.000000T0000Z-071206T2100Z/ /O.NEW.KBUF.LE.W.0016.071206T1643Z-071206T2200Z/ OSWEGO- INCLUDING THE CITY OF...OSWEGO 1143 AM EST THU DEC 6 2007 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKE EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE LAKE EFFECT SNOW ADVISORY IS NO LONGER IN EFFECT. A NARROW BAND OF EFFECT SNOW WILL CONTINUE THROUGH THIS AFTERNOON. SNOWFALL AMOUNTS WILL ACCUMULATE TO THE 4 TO 8 INCH RANGE IN THE NORTHERN SECTION OF THE COUNTY...ESPECIALLY ALONG AND NORTH OF ROUTE 49. A LAKE EFFECT SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF LAKE- EFFECT SNOW ARE FORECAST THAT WILL MAKE TRAVEL HAZARDOUS. LAKE- EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP 1 TO SEVERAL INCHES OF SNOW PER HOUR FOR A FEW HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO ZERO WITHIN MINUTES. $$
2 follow-up statements
000 WWUS41 KBUF 061747 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1247 PM EST THU DEC 6 2007 NYZ006-062200- /O.CON.KBUF.LE.W.0016.000000T0000Z-071206T2200Z/ OSWEGO- INCLUDING THE CITY OF...OSWEGO 1247 PM EST THU DEC 6 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. LAKE EFFECT SNOW WILL CONTINUE TO DRIFT SLOWLY NORTH THROUGH OSWEGO COUNTY THIS AFTERNOON. TOTAL DAYTIME ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED ACROSS MUCH OF THE CENTRAL AND NORTHERN PORTION OF THE COUNTY WITH LOCAL AMOUNTS OF UP TO 10 INCHES IN THE NORTHERN PORTION OF THE COUNTY INCLUDING SANDY CREEK...LACONA... AND REDFIELD. A LAKE EFFECT SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF LAKE- EFFECT SNOW ARE FORECAST THAT WILL MAKE TRAVEL HAZARDOUS. LAKE- EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP 1 TO SEVERAL INCHES OF SNOW PER HOUR FOR A FEW HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO ZERO WITHIN MINUTES. BE PREPARED FOR DIFFICULT DRIVING CONDITIONS IN LOCALIZED AREAS. $$ NYZ007-070000- /O.NEW.KBUF.LE.Y.0028.071206T1747Z-071207T0000Z/ JEFFERSON- INCLUDING THE CITY OF...WATERTOWN 1247 PM EST THU DEC 6 2007 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKE EFFECT SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. A BAND OF LAKE EFFECT SNOW WILL DRIFT NORTH INTO THE SOUTHERN HALF OF JEFFERSON COUNTY THIS AFTERNOON. SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR ARE LIKELY WITHIN THIS BAND. ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED ACROSS THE SOUTHERN PORTION OF THE COUNTY MAINLY FROM ADAMS SOUTH TO THE OSWEGO COUNTY LINE. THE BAND WILL CONTINUE TO DRIFT NORTH THROUGH THE COUNTY THIS EVENING WITH AN ADDITIONAL 1 TO 3 INCHES...INCLUDING THE WATERTOWN AREA. A LAKE EFFECT SNOW ADVISORY MEANS LAKE-EFFECT SNOW IS FORECAST THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. LAKE-EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP SEVERAL INCHES IN LOCALIZED AREAS. USE CAUTION WHEN TRAVELING. $$ HITCHCOCK
000 WWUS41 KBUF 062057 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 357 PM EST THU DEC 6 2007 NYZ006-062200- /O.CAN.KBUF.LE.W.0016.000000T0000Z-071206T2200Z/ OSWEGO- INCLUDING THE CITY OF...OSWEGO 357 PM EST THU DEC 6 2007 ...LAKE EFFECT SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKE EFFECT SNOW WARNING. HEAVY LAKE EFFECT SNOW HAS SHIFTED NORTH OUT OF THE COUNTY. ADDITIONAL ACCUMULATIONS WILL BE AN INCH OR LESS EARLY THIS EVENING FOR AREAS NORTH OF ROUTE 13...THEREFORE THE LAKE EFFECT SNOW WARNING HAS BEN CANCELLED. $$ NYZ007-070000- /O.CON.KBUF.LE.Y.0028.000000T0000Z-071207T0000Z/ JEFFERSON- INCLUDING THE CITY OF...WATERTOWN 357 PM EST THU DEC 6 2007 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A BAND OF LAKE EFFECT SNOW ACROSS THE SOUTHERN HALF OF JEFFERSON COUNTY LATE THIS AFTERNOON WILL CONTINUE TO SHIFT NORTH THROUGH THE COUNTY THIS EVENING. ADDITIONAL ACCUMULATIONS WILL RANGE FROM 1 TO 3 INCHES...GREATEST SOUTH OF WATERTOWN. THIS WILL BRING TOTAL ACCUMULATIONS INTO THE 3 TO 6 INCH RANGE WHERE THE LAKE SNOWS HAVE PERSISTED THE LONGEST IN AREAS SOUTH OF ADAMS. A LAKE EFFECT SNOW ADVISORY MEANS LAKE-EFFECT SNOW IS FORECAST THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. LAKE-EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP SEVERAL INCHES IN LOCALIZED AREAS. USE CAUTION WHEN TRAVELING. $$ HITCHCOCK
What forecasters said that day
The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this lake effect snow warning went out at Dec 6, 6:24 AM EST, 5 hours 19 minutes earlier.
Area forecast discussion, Dec 6, 6:24 AM EST, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
624 AM EST THU DEC 6 2007
.SYNOPSIS...
LAKE SNOWS ARE EXPECTED TO CONTINUE TO EAST AND SOUTHEAST OF THE
LAKES ALTHOUGH THE ACTIVITY IS NOT EXPECTED TO BE AS SIGNIFICANT AS
THE ACTIVITY EARLY THIS WEEK. THE LAKE SNOWS ARE EXPECTED TO DRIFT
NORTHWARD LATER THIS AFTERNOON AND EVENING MOVING THROUGH THE
BUFFALO AND WATERTOWN AREAS BUT THE SNOW SHOULD BE LIGHT. AN AREA OF
LOW PRESSURE NEAR HUDSON BAY WITH A TRAILING FRONTAL SYSTEM AND MID
LEVEL DISTURBANCE CROSSING THE EASTERN GREAT LAKES WILL BRING A
GENERAL LIGHT SNOWFALL TO THE REGION WITH LIGHT ACCUMULATIONS FRIDAY.
SOME LAKE SNOWS ARE POSSIBLE AGAIN SOUTHEAST OF THE LAKES
SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
RADARS SHOW BANDS OF LAKE EFFECT SNOW EAST OF LAKE ERIE EARLY THIS
MORNING ALONG WITH BAND OF LAKE EFFECT ALONG SOUTH SHORE OF LK
ONTARIO FROM ORLEANS COUNTY EAST TO OSWEGO COUNTY. WILL CONTINUE
WITH LKLY POPS FOR SNOW SHOWERS. MODELS SHOW ACTIVITY OFF LAKE ERIE
WEAKENING A BIT EARLY THIS AFTERNOON AND THEN TOWARD EVENING AS
WINDS COME AROUND TO THE SW THE BAND WILL REORGANIZE AND DRIFT NORTH
THROUGH METRO BUF TO THE NIAGARA PENINUSLA WHERE IT WEAKENS LATER
THIS EVENING. GENERALLY WENT WITH AN INCH OR SO ACROSS SOUTHERN TIER
AND EXPECT ABT AN INCH AS IT MOVES THROUGH METRO BUF THIS EVENING.
ACTIVITY OFF LAKE ONTARIO SHLD BRING GENLY 1-3 INCHES FRM AROUND
EASTERN WAYNE COUNTY TO THE TUG HILL TODAY. BAND THERE SHLD BEGIN TO
SHIFT NORTH LATER THIS AFTERNOON AND THEN BRING AN INCH OR TWO AS IT
MOVES NORTH THROUGH JEFFERSON AND NORTHERN LEWIS COUNTIES THIS
EVENING.
LATE TONIGHT GFS IS QUICKER IN BRINGING PRECIP ASSOCIATED WITH MID
LEVEL SHORT WAVE EAST TWD WESTERN NY. WILL BRING IN CHANCE OF SNOW
SHWR LATE IN THE FAR WEST AS THIS FEATURE APPROACHES.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
ON FRIDAY THE MID LVL SHORT WAVE MOVES EAST ACROSS THE AREA WITH
PLENTY OF MOISTURE AND LIFT ASSOCIATED WITH IT. WILL STAY WITH CAT
POPS FOR A GENERAL SNOW OF ARND AN INCH OR TWO. SOMEWHAT DRIER AIR
WORKS IN DURING THE AFTERNOON SO WILL LOWER POPS TO LKLY RANGE FROM
FINGER LKS WEST.
FRIDAY NIGHT, ANOTHER TROUGH MOVES EAST FROM THE CENTRAL LAKES AND
WILL BRING A CHANCE OF SNOW SHOWERS WITH IT ESPCLY AFT 06Z. SOME
LAKE ENHANCEMENT EAST OF LAKE ONTARIO COMBINED WITH BEING CLOSER TO
APPRACHING MID LVL SHORT WAVE MOVING EAST ACROSS SOUTHERN ONTARIO
JUSTIFIES GOING WITH LKLY POPS FOR SNOW SHOWERS NORTH COUNTRY.
SOME LIMITED LAKE EFFECT IS POSSIBLE BEHIND THIS FEATURE SATURDAY
ESPCLY SE OF LAKE ONTARIO WHERE THE AIRMASS WILL BE COLDER. GFS IS
NOT QUITE AS COLD AT 850 AS NAM/WRF ESPCLY OFF LK ERIE SO THREAT
THERE SHLD BE LOWER.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE 06Z GFS CONTINUES THE COLDER TREND AND SHOWS CONSIDERABLY
COLDER TEMPERATURES FOR SUNDAY AND MONDAY. THOUGH THE ENSEMBLES
SHOW A SPREAD IN SOLUTIONS, THE 00Z MOS GUIDANCE IS WARMER THAN
THE MEX MOS NUMBERS, BUT IT IS COLD ENOUGH FOR ALL SNOW, EXCEPT IN
THE SOUTHERN TIER WHERE RAIN OR FREEZING RAIN MAY MIX IN AT TIMES
SUNDAY EVENING. THE MAIN PRECIPITATION AREA IS ALSO TRENDING
FURTHER SOUTH, WITH LIKELY POPS ONLY ACROSS THE SOUTHERN TIER.
HIGH PRESSURE WILL BUILD IN MONDAY WITH NOTHING MORE THAN
INSIGNIFICANT SCATTERED SNOW SHOWERS THEN ANOTHER WAVE OF LOW
PRESSURE IS PROGGED TO MOVE NORTHEAST TUESDAY WITH JUST A CHANCE
OF SNOW SPREADING NORTH INTO THE AREA AS 850 MB TEMPERATURES
REMAIN BELOW ZERO. THERE IS A SLIGHT RISK OF MIXED PRECIPITATION
IN THE SOUTHERN TIER ONCE AGAIN.
A COLDER TREND WILL BEGIN WEDNESDAY AS AN UPPER TROUGH MOVES THROUGH
AND TUESDAYS SURFACE WAVE MOVES OFF THE COAST, BUT ENSEMBLE
SPREADS SHOW THERE IS LESS CONFIDENCE IN LOCATION AND TIMING.
&&
.AVIATION /11Z THURSDAY THROUGH MONDAY/...
LAKE EFFECT SNOWS EAST OF LAKE ONTARIO WILL BRING OCCASIONAL LIFR
CONDITIONS TODAY. THE LAKE BANDS ARE EXPECTED TO DRIFT NORTH AND
WEAKEN LATER THIS AFTERNOON...THEN STRENGTHEN AGAIN OVER JEFFERSON
COUNTY BEFORE FINALLY MOVING NORTH AND DISSIPATING LATE THIS
EVENING.
OFF LAKE ERIE LAKE SNOWS WILL BRING OCCASIONAL IFR CONDITION NORTH
OF JAMESTOWN. THE SNOWS ARE EXPECTED TO DRIFT NORTH LATER THIS
AFTERNOON AND REACH THE BUFFALO AREA THIS EVENING...BEFORE FINALLY
MOVING FURTHER NORTH AND DISSIPATING.
LOOKING FURTHER AHEAD, A DISTURBANCE FORECAST TO MOVE ACROSS
THE LOWER LAKES WILL LIKELY BRING LIGHT SNOW TO THE REGION FRIDAY
WITH MVFR CEILINGS AND IFR VISIBILITY LIKELY. THE ASSOCIATED COLD
FRONT IS FORECAST TO MOVE ACROSS THE REGION FRIDAY NIGHT WITH HIGH
PRESSURE BUILDING IN BEHIND IT SATURDAY. ANOTHER SYSTEM IS
FORECAST TO RIDE NORTHEAST ALONG THE STALLED FRONT SUNDAY WITH
A POSSIBILITY OF FREEZING RAIN ACROSS THE SOUTHERN TIER. COLDER
AIR IS EXPECTED TO MOVE SOUTH OVER US EARLY NEXT WEEK PUSHING
THE FRONTAL ZONE FAR ENOUGH SOUTH TO PRECLUDE ANYTHING MORE THAN
INSIGNIFICANT PRECIPITATION FOR OUR REGION.
&&
.MARINE...
HIGH PRESSURE TO OUR SOUTH WILL INCREASE THE PRESSURE GRADIENT AND
WINDS TODAY AND TONIGHT WITH SMALL CRAFT ADVISORIES NEEDED.
A COLD FRONT IS FORECAST TO MOVE ACROSS THE LAKE FRIDAY WITH THE
WINDS FROM THE SOUTHWEST BRISK ENOUGH FOR SMALL CRAFT ADVISORIES
EAST OF BOTH LAKES.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST FRIDAY FOR LEZ040-041.
SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR
LOZ042>044.
SMALL CRAFT ADVISORY UNTIL 6 AM EST FRIDAY FOR LOZ045.
&&
SYNOPSIS...JJP
NEAR TERM...JJP
SHORT TERM...JJP
LONG TERM...APB
AVIATION...APB
MARINE...APBHazardous weather outlook, Dec 6, 9:18 AM EST, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 918 AM EST THU DEC 6 2007 NYZ001>005-007-008-010>014-019>021-085-071430- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 918 AM EST THU DEC 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-071430- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 918 AM EST THU DEC 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006-071430- OSWEGO- 918 AM EST THU DEC 6 2007 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Dec 6, 10:36 AM EST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1036 AM EST THU DEC 6 2007 NYZ006>008-061715- OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 1036 AM EST THU DEC 6 2007 AN BAND OF LAKE EFFECT SNOW CAN BE FOUND BETWEEN ROUTE 49 IN OSWEGO COUNTY NORTH TO ABOUT ROUTE 177 IN JEFFERSON COUNTY. OR FROM CENTER SQUARE NORTH TO ADAMS SQUARE ALONG INTERSTATE 81. THIS BAND IS LIKELY PRODUCING SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR...AND WILL BE MOVING SLOWLY TO THE NORTH BEFORE NOON. THE BAND WILL LIKELY REMAIN JUST SOUTH OF WATERTOWN DURING THIS TIME...BUT MAY IMPACT THE CITY LATER IN THE AFTERNOON. ZAFF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 9:02 AM EST | Lake Effect Snow Advisory | BUF | Oswego | 3 hr |
| Dec 6, 12:47 PM EST | Lake Effect Snow Advisory | BUF | Jefferson | 5 hr |
Nearby
Lake Effect Snow Warnings in New York, 2007Every lake effect snow warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.